Constructive Approximation

, Volume 18, Issue 4, pp 479–502

Summation and transformation formulas for elliptic hypergeometric series

Article

DOI: 10.1007/s00365-002-0501-6

Cite this article as:
Warnaar, S.O. Constr. Approx. (2002) 18: 479. doi:10.1007/s00365-002-0501-6

Abstract

Using matrix inversion and determinant evaluation techniques we prove several summation and transformation formulas for terminating, balanced, very-well-poised, elliptic hypergeometric series.

AMS classification

33D15 33D67 33E05 05A30 

Key words and phrases

Elliptic functions Elliptic hypergeometric series 

Copyright information

© Springer-Verlag 2002

Authors and Affiliations

  1. 1.Instituut voor Theoretische FysicaUniversiteit van AmsterdamAmsterdamThe Netherlands
  2. 2.Department of Mathematics and StatisticsThe University of MelbourneVictoriaAustralia

Personalised recommendations